MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX

MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX
Catalog Number DYND70318
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the gastrostomy tube balloon burst and was required to be replaced.Despite multiple good-faith attempts, the reporting facility was unable or unwilling to provide additional information to the manufacturer.No impact to the patient's stability was originally reported to the manufacturer.No sample for evaluation was returned to the manufacturer.A root cause for the reported incident could not be determined.Due to the need for medical intervention to replace the gastrostomy tube, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the gastrostomy tube balloon burst and was required to be replaced.
 
Additional Manufacturer Narrative
The manufacturer received communication from the reporting facility.Reportedly, the gastrostomy tube (g-tube) was placed on (b)(6) 2019 and on (b)(6) 2019 the g-tube was identified to be "peeled and broken back." on the date of incident, the g-tube was reportedly removed and replaced.No other information was provided.No sample for evaluation was returned.If additional relevant information becomes available another supplemental medwatch will be filed.

Common Device Name
TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8678579
Report Number1417592-2019-00082
Device Sequence Number19410458
Product Code KNT
UDI-Device Identifier10080196837908
UDI-Public10080196837908
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND70318
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;